Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :11 Issue : 1 1984      Add To Cart                                                                    Download

Approximations and positive linear operators

Auther : SURESH PRASAD SINGH

Department of Mathematics, University of Roorkee, Roorkee,U.P. 247 667. India

 

ABSTRACT

 

The aim of this paper is to sharpen the results of Censor (1971) and Mohapatra (1977) given on the degree of approximation by positive linear operators.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55644

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law